# SDR UPS99229374

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 11 & 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS INOP AT LT FWD EMERGENCY EXIT DOOR OVERWING LOWER ROW 11/12.  REMOVED AND REPLACED 2 BATTERY PACKS FOR EMERGENCY EXIT DOORS, OPS CHECK GOOD.
